# SDR SWAA2015062941213

- Difficulty date: June 24, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 43,333 hours, 24,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CORRODED AT STATION 303.9, STRINGER 17L.  REPAIRED FRAME IAW EA.
